A partition relation for triples using a model of Todorčević

E. C. Milner, K. Prikry

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


Todorčević has shown that there is a ccc extension M in which MAω1 + 2ω = ω2 holds and also in which the partition relation ωi → (ω1,α)2 holds for every denumerable ordinal α. We show that the partition relation for triples ω1 → (ω2 + 1, 4)3 holds in the model M, and hence by absoluteness this is a theorem in ZFC.

Original languageEnglish (US)
Pages (from-to)183-191
Number of pages9
JournalDiscrete Mathematics
Issue number1-3
StatePublished - Dec 3 1991

Bibliographical note

Funding Information:
NSERC Grant No. A5198 and NSF Grant MCS 830361.


Dive into the research topics of 'A partition relation for triples using a model of Todorčević'. Together they form a unique fingerprint.

Cite this